Discussion in 'Therapy and Medication' started by normaljoe, Feb 22, 2015.

  1. normaljoe

    normaljoe Well-Known Member

    I think that is my new medication. That and prozasin. Comments? good things? I am switching from zoloft 200mg a day. Pretty anxious as i dont have any meds right now and i have another weel to go :/ before the post delivers them.


    By the way i posted this else where, sorry for the double post, i must have skimmed over this forum while searching.
    Last edited by a moderator: Feb 22, 2015
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I am on 200mg of sertraline and wouldn't change it for the world but everyone is different.
    I have been on venlafexine and to be honest, thought it was useless but again we're not all the same. I got no side effects either.
    Mirtazapine is a drug that helped me greatly, helps you relax, it is known as the sedating anti-depressant.

    How come you are out of your drugs? that sucks
  3. normaljoe

    normaljoe Well-Known Member

    When I moved the order was placed to ship at the wrong address. My forwards address didn't take place until AFTER it had already arrived and by that time I had turned over the keys to the mailbox and apartment. Combined with my schedule of working nights and the long drive it would be to go get it, and my original intent to move to another medication, it all just kind of worked together and ended up with me going cold turkey from Zoloft (sertraline). which wasn't pretty just in case you were wondering.
  4. I was on venlafaxine a long time ago. It didn't work for me, but I've met people who did find it helpful. I was also prescribed prazosin. Honestly I'm not sure if it helped or not, but that med is no longer available where I live. I hope your new meds do help you.
  5. Day Dreamer

    Day Dreamer Member

    I just started venlafaxine. It's mostly making me tired but I was told it would take at least a month to do what its supposed to do. Good luck. I hope it works for you.
  6. Slothbear

    Slothbear Well-Known Member

    It's not bad. I do have to warn you though, it will slap you in the face if you miss a dose and don't even think about going off of it cold turkey. It is an absolute bitch if you ever decide go off of and that is one of the only reasons why i continue to take it.
    Good luck though. I hope it works for you.